MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC STAND FOR ALIGNMENT ROD; GUIDE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC STAND FOR ALIGNMENT ROD; GUIDE
Model Number 03.108.031
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Occupation: reporter is a synthes employee.Part: 03.108.031 lot: 3l25993 manufacturing site: (b)(4).Release to warehouse date: january 30, 2019 a manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Visual inspection: the stand for alignment rod was returned and received at us customer quality (cq).Upon visual inspection, the internal threads of the device were fine, but the edge of the alignment rod insertion opening was observed to be slightly deformed.No other issues were identified with the returned device.Functional test: a functional test was not performed as the device was returned by itself.Dimensional inspection: no dimensional inspection can be performed due to post-manufacturing damage.Furthermore, the complaint relevant dimensions cannot be checked for dimensional accuracy, because of the design of the device.Document/specification review based on the date of manufacture, the current and manufactured revision of drawings were reviewed.Stand with handle investigation conclusion the complaint condition is confirmed for the stand for alignment rod.There is no indication that a design or manufacturing issue has caused the complaint condition and hence the root cause cannot be determined.The potential cause could be due to unintended forces applied to the device.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that during routine incoming inspection of a loaner set on an unknown date, the stand for alignment rod was non-functional.There was no patient and surgical involvement.Upon manufacturer investigation, it was observed that the edge of the alignment rod insertion opening was slightly deformed.This report is for a stand for alignment rod.This is report 1 of 1 for (b)(4).

Brand Name
STAND FOR ALIGNMENT ROD
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key11233041
Report Number2939274-2021-00497
Device Sequence Number19673129
Product Code FZX
UDI-Device Identifier10886982071729
UDI-Public(01)10886982071729
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 12/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.108.031
Device Catalogue Number03.108.031
Device Lot Number3L25993
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/14/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/04/2021
Initial Report FDA Received Date01/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1